MathSciNet Relay Station
MathSciNet bibliographic data
MR1983043 60G10 (60F17 60G48)
Dedecker, Jérôme; Doukhan, Paul A new covariance inequality and applications. Stochastic Process. Appl. 106 (2003), no. 1, 63–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement